# SDR SWAA2021022450996

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,410 hours, 23,935 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: S256A40453
- Part serial: 1712
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"TAKEOFF CONFIG" LIGHT ILLUMINATED AND TO HORN SOUNDED AFTER V1 AT 130 KTS. STAYED ILLUMINATED AND SOUNDING UNTIL THE LANDING GEAR CLEARED THE GROUND. / FOUND FSEU FAULT CODE 27-52261. R/R RIGHT FLAP POSITION TRANSMITTER PER MM 27-58-01. RAR # 89058 ASSISTED BY 66211 P/N OFF $256A404-53 S/NOFF 1712 P/N ON 18-1738-10 S/NON 3934
